MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 5 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 5 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 180735-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
Surgeon did an i&d with an insert swap of the left knee done as a mako medial originally on (b)(6) 2017.

Brand Name
MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 5 - 8 MM
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6533481
Report Number0002249697-2017-01416
Device Sequence Number19152234
Product Code NPJ
UDI-Device Identifier00848486016548
UDI-Public(01)00848486016548(11)161210(17)211231(10)M063N8
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K150307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number180735-1
Device Lot NumberM063N8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2017
Initial Report FDA Received Date05/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR